It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board

  • Osteoporosis Prolia

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-25-2017, 01:31 PM   #1
    Miss Liz
    Junior Member
    (female)
     
    Join Date: May 2012
    Location: United States
    Posts: 24
    Miss Liz HB User
    Osteoporosis Prolia

    Is any one getting side effects from Prolia? I took the shot 2 and a half months ago, and now find my weight is same, but my stomach is a bit bloated. Also constipation, some muscle discomfort shoulders, my Dr just says it's not from Prolia! So anyone else??? Thanks

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 12-22-2017, 09:18 PM   #2
    swei790
    Junior Member
    (female)
     
    Join Date: Apr 2015
    Posts: 10
    swei790 HB User
    Re: Osteoporosis Prolia

    Well, from what I read muscle discomforts and ache can be side effects from Prolia, but I'm not a doctor. I'm curious have you tried other medicines before Prolia?

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:52 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!